# SDR CA010509016

- Difficulty date: April 9, 2001
- Submitted: May 11, 2001
- Operation: Air carrier
- Make and model: Mtsbsi MU2B60
- Aircraft time: 10,286 hours
- Engine: Garrtt TPE33110
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Fuel Filter
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) CREW INFORMED MAINT THAT THEY HAD SLIGHT FUEL LEAK AT RT WING NEAR AIRFRAME FUEL FILTER BOWL. MAINT REMVD ACCESS PANEL & DRIED EXCESS FUEL OFF FILTER HOUSING. FUEL AGAIN VISIBLE AT FILTER HEAD, ALL LINES IN AREA WERE INSP FOR LEAKS BUT NONE WERE FOUND. MAINT ACTIVATED BOOST PUMP TO PRESSURIZE BOWL, IT FOUND THAT HEAD LEAKING AT ATTACHING FLANGE AREA. CLOSER INSP FOUND FILTER HEAD IS ACTUALLY COMPRISED OF 2 PIECES  HELD TOGETHER BY 3 COUNTERSUNK ALLEN HEAD SCREWS. ATTACHED FLANGE ACTUALLY HOUSES DIAPHRAGM & SWITCH ASSY FOR FUEL FILTER BYPASS INDICATING SYS. SINCE IS NO GASKET SEALING THESE 2 PARTS, IT IS ASSUMED THAT DIAPHRAGMACTUALLY SEALS SWITCH CAVITY. IT IS ALSO ASSUM
